# SDR DALA2016050503660

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 40,418 hours, 27,977 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 FORMERS CRACKED INTERNAL STRUCTURE OF THE CANTED KEEL, RT OTBD SIDE AT BS 660.0 AND 675.5.  REMOVED R1 AND R2 WING TO BODY FRAMES, HYD LINES, AND FORMERS AT BS 660 AND 675.5 RT.  FABRICATED REPAIR ANGLES AND FILLERS.  HEAT TREATED REPAIR ANGLES AND FILLERS TO 7075-T6.  TREATED AND PRIMED REPAIR ANGLES AND FILLERS.  PERFORMED HFEC AT CUTOUTS AND HOLES COMMON TO REPAIR AREA WITH NO DEFECTS NOTED, TAG 6782.  INSTALLED AND CIC REPAIR ANGLES AND FILLERS AT BS 66 AND BS 675.5, INSTALLED WING TO BODY FRAMES AND HYD LINES IDENTIFIED, REPAIRED AND COMPLIED WITH ER/A 545665-14, REV 0.  LEAK CHECK PERFORMED, NO LEAKS IAW ER/A 545665-14, REV 0 AND AMM 29-00-00-200-802.  ASSOCIATED ER/A 00-545665 ADDED FOR AC 9575.
